# SDR HEEA968005

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476X
- Make and model: Skrsky S76A
- Aircraft serial: 760436
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066107810
- Condition: Failed
- Location: Cockpit Nav
- Part time: 493 hours
- Component: KNR634A
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT POINT TO STATION OR HOLD STATION.
